| Model Number |
A70950A |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the [product] exhibited [reportable event].There was no patient involvement.
Event or Problem Description
It was observed that during the device evaluation, the trocar exhibited sharp edges on the distal end.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction to b5.Corrected fields: b5.